# SDR 04FDEA03340

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND AT STA 1701 X = 32.0 EXISTING REPAIR ON BULKHEAD AND DAMAGED CAUSE CHAIN.  REMOVE EXISTING REPAIRS AT  X=30 AND DISCART THEN.  PERFORM VISUAL INSP FOR CRACKS AND DAMAGED AREA.  IF GAUGES ARE FOUND, BLEND OUT AREAS IAW SRM 53-00-01 FIG 18.  REPORT BACK WITH FINDING.  REPLACE P/N:  AFA0043-3 QTY:1.
